# SDR GLBA96134

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDU - GEAR WOULD NOT COME UP AFTER TAKEOFF.  MX PERFORMED SEVERAL GEAR SWINGS AND COULD NOT DUPLICATE.  RETURNED AIRCRAFT TO SERVICE.  (M)
